# SDR 02FDEA00214

- Difficulty date: March 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O ON FLAP RETRACT INBOARD FLAPS STUCK AT 2 DEG.  R&R BOTH LT & RT INBD FLAP TRANSMITTERS PER MM 27-52-002-4.  SAFTIED FLAP ARM SWITCH & GPWS FLAP INHIBIT SWITCH.  OK FOR SERVICE.
